Opioid Information System

 

Alerts

  • October 15, 2021 - ALERT - INCREASE IN OVERDOSES FROM BAD DRUGS READ MORE
  • July 20, 2021 - ALERT - Increase in Overdoses from Bad Drugs READ MORE
  • February 1, 2021 - ALERT - Increase in Overdoses from Bad Drugs READ MORE

 

Have you had an Unexpected Bad Reaction to a Street Drug?

Report bad drugs here. The Thunder Bay District Health Unit will investigate further.

If someone is having a bad reaction now, call 911.

Submit Your Bad Street Drugs Experience

 

Receive Opioid Alert Information in your Inbox

Click the Contact button below to send a message to our team so we can add you to the mailing list to receive opioid alerts:

Contact Us

 

 

For Further Information

Call the Thunder Bay District Health Unit: (807) 625-5900

To obtain naloxone or learn how to prevent overdose, visit Preventing Opioid Overdose with Naloxone

To find services to treat or reduce opioid use, visit 211 Ontario North

 

 

Top

Last Updated: 15/10/2021